# SDR 98FDEA00318

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0220, DENTS IN BELLFRAME (6 TOTAL) BS 600, STR 23L TO 25L DEFORMING WEB.  CUT OUT DAMAGE AND INSTALLED TYP BELL FRAME REPAIR 51-40-3 W/EXCEPTION OF EA 7-5310-29458.
